Couldn't find what you looking for?

TRY OUR SEARCH!

we have a unprotected sex on 17th december 2012,after that on 3rd january,2013.date of period of my girlfriend is on 2nd january 2013 as she has not got her periode we have done a i-can pregnancy test it shows a very faint positive line.then we took medical abortion with one tablet of mifepriston 200mg and four tablet misotrol 200mcg vaginally.on 5th january my girlfriend took mifepriston then on 7th january she took misoprostol 4tablet vaginally.but she does not got enough bleeding.she just got a very low bleed for 24 hour and it stops.the cramping and pain after taking vaginal misoprostol also stops.seeing such thing we immidietly got another pregnancy test which shows strong positive line today.

It is her 2nd abortion,1st time she bleeds alot and was clear.

now will u guys plz suggest me what to do??????we r very worried.we need suggestions .....plz guys....

whether, we should do a test after 7 days and start the medical abortion process again.....

Loading...

Hey you won't see a negative preg test after a medication abortion until weeks.

When I had my medication abortion on Sept 7th, I bled for 1.5 weeks and only 3-4 weeks later, went to a clinic for follow up ultrasound, preg test -- that's only when you'll know its all clear.

She may begin bleeding again so don't restart the medication abortion procedure again, but have you told a doctor about this?
Reply

Loading...